# SDR CALA2018112502423

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323072020002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR30 STRINGER 41R-42R CLEAT HAS CORROSION REF 9296469 SUPPORT TASK FCD 5300-01440. REMOVED CLEAT LOCATED AT FR30 BETWEEN STRINGERS 41R-42R. REMOVED CORROSION ON CLEAT IAW SRM 51-74-00 PG 6 PARA 6. REMOVED .010 FROM THE ORIG MAT THICKNESS OF .055 & FOUND TO BE OUT OF LIMITS IAW DWG C2D5323070, GENERAL LIMITS ABD001 ISSUE G PG 7 & NSA2110. .045 MAT REMAINS MAX MAT REMOVAL ALLOWED IS .004. INSTALLED CLEAT IAW SRM 51-42-11 PG 7 PARA C.
